# SDR ASAA2024113054454

- Difficulty date: November 30, 2024
- Submitted: December 12, 2024
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 63,351 hours, 18,985 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A550419
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA STA 947 FLOOR BEAM CORRODED AT APPROX LBL 55. GROUNDED - YES. REMOVED CORROSION FLOOR BEAM FOUND TO BE OUT OF LIMITS IAW B737 SRM 53-70-51-1A-1 REPAIRED FLOOR BEAM DAMAGE SECTION IAW B737-800 SRM 53-70-51-2R-5 W: 1" O: .180 R:.118 L: 2" D: .062".
